Steroids! Make it stop!

I did not reliaze the treatment of IV Solumedrol and the tappering mega doses of Prednisone was going to be this bad!

Everything on me hurts. EVERYTHING. Bones. Muscles. Head. Throat.

I can’t stop crying or feeling like completely blah. Yes, there is no better way to describe it. I just want to be left alone. Don’t talk to me. Don’t look at me.

And silly me, thought I could venture into work. Miserable mistake resulting in me sitting in my office, the room darkened, unable to eat and completely irrational.

This process is INSANE!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s